Alert archive / California / Gale Warnings in 2009

Gale Warning 4, NWS San Diego, CA

December 7, 2009

NWS San Diego, CA issued this gale warning at Dec 7, 2009, 2:19 AM PST. It took effect at Dec 7, 2009, 9:00 AM PST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 7, 2009, 2:19 AM PST (10:19 UTC)
In effect from
Dec 7, 2009, 9:00 AM PST
Expired
Dec 7, 2009, 10:00 PM PST
In force
13 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WHUS76 KSGX 071019
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
219 AM PST MON DEC 7 2009

...GALE WARNING FOR THE INNER AND OUTER WATERS FROM 9 AM PST
MONDAY THROUGH 6 AM PST TUESDAY...

.A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE
THIS AFTERNOON. IT WILL BRING SOUTHERLY GALE FORCE WINDS AHEAD OF
THE FRONT AND WESTERLY GALE FORCE WINDS AFTER THE FRONT. HEAVY
RAIN AND A FEW THUNDERSTORMS WILL ACCOMPANY THE FRONT. SEAS WILL
INCREASE AND BECOME QUITE HAZARDOUS THIS MORNING THROUGH TUESDAY
MORNING.

PZZ750-775-071830-
/O.UPG.KSGX.GL.A.0002.091207T1700Z-091208T1400Z/
/O.NEW.KSGX.GL.W.0004.091207T1700Z-091208T1400Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
219 AM PST MON DEC 7 2009

...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM PST
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

STRONG WINDS OF 25 TO 35 KT WITH GUSTS TO 40 KT WILL DEVELOP
THIS MORNING AND CONTINUE INTO TUESDAY MORNING. SEAS WILL
INCREASE TO 10 FT BY THIS EVENING AND CONTINUE THROUGH 
TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE 
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

SMALL
3 follow-up statements
026 
WHUS76 KSGX 071715
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
915 AM PST MON DEC 7 2009

...GALE WARNING FOR THE INNER AND OUTER WATERS THROUGH 6 AM PST
TUESDAY...

.A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE
THIS AFTERNOON. IT WILL BRING SOUTHERLY GALE FORCE WINDS AHEAD OF
THE FRONT AND WESTERLY GALE FORCE WINDS AFTER THE FRONT. HEAVY
RAIN AND A FEW THUNDERSTORMS WILL ACCOMPANY THE FRONT. SEAS WILL
INCREASE AND BECOME QUITE HAZARDOUS THIS MORNING THROUGH TUESDAY
MORNING.

PZZ750-775-072200-
/O.CON.KSGX.GL.W.0004.000000T0000Z-091208T1400Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
915 AM PST MON DEC 7 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY. 

STRONG WINDS OF 25 TO 35 KT WITH GUSTS TO 40 KT WILL DEVELOP THIS
MORNING AND CONTINUE INTO TUESDAY MORNING. SEAS WILL INCREASE TO
10 FT BY THIS EVENING AND CONTINUE THROUGH TUESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HORTON
653 
WHUS76 KSGX 072134
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
134 PM PST MON DEC 7 2009

...GALE WARNING FOR THE INNER AND OUTER WATERS UNTIL 10 PM THIS
THIS EVENING...

.A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS LATE
THIS AFTERNOON. IT WILL BRING SOUTHERLY GALE FORCE WINDS AHEAD OF
THE FRONT AND WESTERLY GALE FORCE WINDS AFTER THE FRONT. HEAVY
RAIN AND A FEW THUNDERSTORMS WILL ACCOMPANY THE FRONT. SEAS WILL
INCREASE AND BECOME QUITE HAZARDOUS THIS AFTERNOON AND EVENING.

PZZ750-775-080600-
/O.EXT.KSGX.GL.W.0004.000000T0000Z-091208T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
134 PM PST MON DEC 7 2009

...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. 

STRONG WINDS OF 25 TO 35 KT WITH GUSTS TO 40 KT WILL DEVELOP THIS
AFTERNOON AND CONTINUE INTO THIS EVENING. SEAS WILL INCREASE TO
10 FT BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HORTON
407 
WHUS76 KSGX 080432
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
832 PM PST MON DEC 7 2009

...GALE WARNING FOR THE INNER AND OUTER WATERS UNTIL 10 PM
TONIGHT... 
...SMALL CRAFT ADVISORY FOR THE INNER AND OUTER WATERS FROM 10 PM
TONIGHT UNTIL 7 AM PST TUESDAY

.STRONG GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE UNTIL 10 PM.
WINDS WILL DECREASE TO BECOME SMALL CRAFT ADVISORY CONDITIONS
UNTIL 7 AM TUESDAY MORNING. SEAS AT AROUND 10 FT WILL DECREASE
OVERNIGHT.

PZZ750-775-081245-
/O.CON.KSGX.GL.W.0004.000000T0000Z-091208T0600Z/
/O.NEW.KSGX.SC.Y.0014.091208T0600Z-091208T1500Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
832 PM PST MON DEC 7 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM PST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST. THE NATIONAL
WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM TONIGHT UNTIL 7 AM PST
TUESDAY.

STRONG WINDS OF 25 TO 35 KT WITH GUSTS TO 40 KT THIS EVENING WILL
BECOME WINDS 15 TO 25 KT WITH GUSTS TO 30 KT AFTER 10 PM...
DECREASING THROUGH THE NIGHT. SEAS WILL BE AROUND 10 FT THIS
EVENING AND DECREASE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WHITLOW

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this gale warning went out at Dec 6, 9:36 PM PST, 4 hours 43 minutes earlier.

Area forecast discussion, Dec 6, 9:36 PM PST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE SAN DIEGO CA
936 PM PST SUN DEC 6 2009

.SYNOPSIS...
A STRENGTHENING WINTER STORM FROM THE NORTH WILL MOVE THROUGH
SOUTHERN CALIFORNIA MONDAY AND MONDAY NIGHT. AREAS OF RAIN AND SNOW
WILL INCREASE THROUGH THE DAY WITH PEAK INTENSITIES DEVELOPING AHEAD
AND ALONG A COLD FRONT LATE IN THE AFTERNOON AND EVENING. HEAVY SNOW
AND NEAR BLIZZARD CONDITIONS ARE LIKELY IN THE SAN BERNARDINO
MOUNTAINS ABOVE 6000 FEET...AND IN THE SAN JACINTO MOUNTAINS ABOVE
7000 FEET. WINDS WILL BE VERY STRONG WITH THIS STORM...ESPECIALLY
WITH THE PASSAGE OF THE COLD FRONT LATE IN THE DAY. THE STORM WILL
EXIT TUESDAY...BUT A MOIST FLOW OFF THE PACIFIC WILL BRING A CHANCE
FOR MORE RAIN THURSDAY AND FRIDAY.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

A FEW LIGHT SHOWERS HAVE BEEN DEVELOPING AND MOVING OVER THE REGION
FROM THE WEST. THE 00Z MIRAMAR SOUNDING SHOWED A DEEP 6500 FT MOIST
LAYER BUT STILL DRY ABOVE. THE WATER VAPOR LOOP AT 02Z SHOWED ENERGY
DIGGING W AROUND THE COLD UPPER LOW OVER OREGON AND GOOD SINKING
FARTHER W NEAR 140N. FARTHER SOUTH...HIGH-LEVEL MOISTURE WAS EVIDENT
PUSHING E OFF THE PACIFIC BETWEEN 30N AND 40N OVER SOCAL. WINDS WERE
ALREADY PICKING UP IN THE MOUNTAINS AND DESERTS WITH SPEEDS OF 15 TO
30 MPH AND GUSTS AROUND 35 MPH.

ALL INDICATIONS POINT TO OUR FIRST MAJOR WINTER STORM OF THE SEASON
TO ARRIVE TOMORROW BRINGING RAIN...SNOW...AND LOTS OF WIND. LATEST
SATELLITE IMAGERY AND MODEL DATA SUPPORT THE CURRENT FORECAST.

NUMEROUS WATCHES AND WARNINGS ARE IN EFFECT...INCLUDING A FLASH
FLOOD WATCH FOR POSSIBLE DEBRIS FLOWS IN AND BELOW THE BURN AREAS.
THE 00Z NAM AND GFS CONTINUE TO RATCHET UP PRECIP AMOUNTS FOR
SOUTHERN PORTIONS OF THE CWA INDICATING SOME INFLUENCE FROM THE
REMNANT PACIFIC SYSTEM THAT ENTRAINED SUBTROPICAL MOISTURE LAST
WEEK. SATELLITE RAINFALL ESTIMATES WELL OFF THE COAST SUGGEST
MODERATE RAIN IS FALLING AND WILL MOVE ONSHORE BY DAYBREAK.

AS THE PACIFIC SYSTEM MOVES THROUGH...THE IMPRESSIVE SYSTEM OVER
OREGON WILL DIG DOWN THE COAST WITH A STRONG COLD FRONT SLATED TO
PASS THROUGH THE CWA BETWEEN 22Z ANS 02Z. AS THE STORMS INTERACT...
SURFACE LOW PRESSURE WILL STRENGTHEN PRODUCING STRONG WINDS AND
CONVERGENCE OVER THE AREA. THE STRONG LOW-LEVEL WINDS WILL PRODUCE
UPSLOPE FLOW AND ENHANCE RAIN AND SNOWFALL ON THE COASTAL SLOPES.
THE 00Z RUNS OF THE NAM AND GFS INDICATE MODERATE RAIN IS POSSIBLE
MUCH OF THE DAY TOMORROW... CAPPED OFF BY HEAVIER RAIN AS A STRONG
COLD FRONT SWEEPS RAPIDLY THROUGH THE AREA BY EVENING. THIS TYPE OF
INCREASE IN RAINFALL INTENSITY AFTER MANY HOURS OF MODERATE RAIN HAS
A HISTORY OF PRODUCING DEBRIS FLOWS IN AND BELOW BURNED AREAS.

STRONG WINDS WITH GUSTS OVER 50 MPH ARE A GOOD BET WITH THIS TYPE OF
PATTERN...EVEN OVER COASTAL AREAS. EVEN A FEW GUSTS OVER 60 MPH WILL
NOT BE OUT OF THE QUESTION BEFORE ALL IS SAID AND DONE. THIS COULD
CAUSE THE MOST DAMAGE OVER COASTAL AND NEAR COASTAL VALLEY AREAS
WHERE STRONG WINDS ARE INFREQUENT. DEAD AND DYING PALM FRONDS AND
WEAKENED TREE LIMBS ARE LIKELY TO FALL VICTIM AND CREATE A HAZARD TO
PEDESTRIANS AND MOTORISTS BY MID DAY.

SNOWFALL IN THE MTNS WILL BE DEPENDENT ON THE SNOW LEVEL...WHICH
SHOULD START OUT AT 4.5K-5K FT MON MORNING...THEN RISE TO SOMEWHERE
BETWEEN 6K-7K FEET IN THE AFTERNOON BEFORE CRASHING TO 2-3K FT MON
NIGHT. WHERE THE PRECIP REMAINS MOSTLY SNOW...MAINLY SAN BERNARDINO
MTNS ABOVE 6000-6500 FEET...TWO FEET LOOKS LIKE A GOOD BET...PERHAPS
EVEN MORE. WHATEVER SNOW FALLS IN THE SAN DIEGO COUNTY MTNS WILL
QUICKLY BE COMPACTED BY THE CHANGEOVER TO RAIN...WHICH WILL HAPPEN
EARLY DUE TO MORE WARM ADVECTION THERE..SO AMOUNTS SHOULD NOT BE ALL
THAT GREAT THERE. RIVERSIDE COUNTY LOOKS TO BE SOMEWHERE IN BETWEEN.

PRECIPITATION WILL QUICKLY DIMINISH AFTER THE FRONT MOVES THROUGH IN
THE EVENING...EXCEPT AT HIGHER ELEVATIONS WHERE STRONG WEST WINDS
WILL CONTINUE UPSLOPE PRECIPITATION. MON NIGHT IS WHEN THE SAN DIEGO
COUNTY MOUNTAINS COULD SEE SEVERAL INCHES OF SNOW. SOME LIGHT
PRECIPITATION COULD LINGER IN THE SAN DIEGO MOUNTAINS THROUGH TUE
MORNING BEFORE COMPLETELY DRYING OUT. OTHERWISE PARTLY CLOUDY AND
CONTINUED BREEZY AND COOL.

ANOTHER WARMER SYSTEM FROM THE CENTRAL PACIFIC IS EXPECTED BY THU
INTO FRI WITH LIGHT TO MODERATE RAIN POSSIBLE.

&&

.AVIATION...
070330Z...DEEP MOISTURE TO OVER 7000 FEET WILL CONTINUE TONIGHT.
LAYERS OF BROKEN TO OVERCAST STRATOCU WITH BASES RANGING BETWEEN
3500 AND 6000 FEET WILL LOWER OVERNIGHT WITH BASES BETWEEN 1500 AND
3000 FEET EXPECTED BY MONDAY MORNING IN SHOWERS. LOCALLY LOWER BASES
AND LOCAL VISIBILITIES 3 TO 5 MILES CAN BE EXPECTED ON MONDAY IN
HEAVIER RAIN...MAINLY DURING THE LATE MORNING AND AFTERNOON.
MOUNTAINS WILL BE MOSTLY OBSCURED IN CLOUDS AND PRECIPITATION
THROUGH MONDAY. STRONG SOUTH TO SOUTHWEST WINDS ARE FORECAST MONDAY
MORNING INTO THE EVENING...AS HIGH AS 40 TO 50 KNOTS AT KSAN. EXPECT
COLD FRONT PASSAGE BETWEEN 23Z AND 02Z WHEN WINDS WILL SHIFT TO
WESTERLY.

&&

.MARINE...
A STRONG COLD FRONT WILL MOVE INTO THE AREA MONDAY. IT WILL BE VERY
WINDY MONDAY AND SEAS WILL BE HAZARDOUS. THERE WILL BE A GALE
WARNING FOR THE INNER AND OUTER WATERS FROM MONDAY MORNING THROUGH
TUESDAY MORNING. A RAPID RISE IN WESTERLY SWELL WILL ACCOMPANY THE
FRONT MONDAY AFTERNOON AND EVENING...THEN DECREASE EARLY TUESDAY.
A HIGH RIP CURRENT RISK WILL DEVELOP MONDAY AFTERNOON AS SWELL AND
SURF RISE RAPIDLY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING...SEE LAXWSWSGX.
HIGH WIND WATCH...SEE LAXNPWSGX.
GALE WATCH...SEE LAXMWWSGX.
FLASH FLOOD WATCH...SEE LAXFFASGX.

&&

PUBLIC...JAD
AVIATION/MARINE...MM
Hazardous weather outlook, Dec 6, 7:20 PM PST, 6 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
720 PM PST SUN DEC 6 2009

CAZ042-043-048-050-055>058-060>062-PZZ750-775-071215-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
720 PM PST SUN DEC 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
CALIFORNIA AND PZ.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL MOVE ACROSS SOUTHERN CALIFORNIA MONDAY AND
MONDAY NIGHT...BRINGING...

* RAIN...HEAVY AT TIMES...WITH POSSIBLE FLASH FLOODING AND DEBRIS
  FLOWS IN AND BELOW BURN AREAS...AND LOCAL URBAN AND SMALL STREAM
  FLOODING.

* A LOT OF MOUNTAIN SNOW ABOVE 6000 FEET...WITH A WINTER STORM
  WARNING IN EFFECT FOR THE SAN BERNARDINO AND RIVERSIDE COUNTY
  MOUNTAINS FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT...

* STRONG SOUTH TO WEST WINDS...WITH GUSTS OF 60 MPH POSSIBLE.
  STRONGEST WINDS WILL BE WITH THE PASSAGE OF THE COLD FRONT MONDAY
  EVENING.

* HAZARDOUS BOATING CONDITIONS FOR POSSIBLE GALE FORCE WINDS AND
  STEEP SEAS IN THE INNER AND OUTER WATERS FROM MID MORNING MONDAY
  THROUGH LATE MONDAY NIGHT...

* ABOVE NORMAL SURF AT THE BEACHES LATE MONDAY THROUGH TUESDAY
  WITH SOME SETS WELL OVER 6 FEET.

A WARMER STORM COULD BRING MODERATE AMOUNTS OF RAIN ON THURSDAY OR
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER ACTIVATION IS NOT
REQUESTED FOR THIS AREA TONIGHT BUT MAY BE NEEDED ON MONDAY.

JAD/MAXWELL

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 7:09 PM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego25 hr
Dec 7, 2:54 AM PSTHigh Wind WarningSGXOrange, Riverside, San Bernardino, San Diego27 hr
Dec 7, 7:45 AM PSTHigh Surf AdvisorySGXSan Diego11 hr
Dec 7, 7:57 AM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego19 hr

Nearby

Gale Warnings in California, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.